# SDR QXEA200700041

- Difficulty date: January 18, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 12,786 hours, 9,450 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Unknown
- Condition: Unknown
- Location: Stick Pusher
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2359: STICK PUSHER MASTER CAUTION ILLUMINATED ON TAXI OUT.  MAINTENANCE CYCLED POWER OF SPM 1 AND 2.  POWER UP SELF TEST NORMAL. CAUTION LIGHT OUT.  SYSTEM TESTS NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
